# SDR HEEA966537

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117BK
- Make and model: Bolkms BK117B1
- Aircraft serial: 7229
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: G555674
- Condition: Defective
- Location: Nr 2 Eng Torque
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE TORQUE READS INTERMITTENT.  TRANSDUCER DEFECTIVE
